TITLE

Approximation to the Solution of the System of Nonlinear Stochastic Differential Equations

AUTHOR(S)
Malyutin, Victor
PUB. DATE
October 2005
SOURCE
Computational Methods in Applied Mathematics;2005, Vol. 5 Issue 4, p410
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
94564001

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics